Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27378
Title: A nonlinear scalarization function and generalized quasi-vector equilibrium problems
Authors: Chen, GY
Yang, XQ 
Yu, H
Keywords: Existence
Generalized quasi-vector equilibrium
Scalarization method
Issue Date: 2005
Publisher: Springer
Source: Journal of global optimization, 2005, v. 32, no. 4, p. 451-466 How to cite?
Journal: Journal of Global Optimization 
Abstract: Scalarization method is an important tool in the study of vector optimization as corresponding solutions of vector optimization problems can be found by solving scalar optimization problems. In this paper we introduce a nonlinear scalarization function for a variable domination structure. Several important properties, such as subadditiveness and continuity, of this nonlinear scalarization function are established. This nonlinear scalarization function is applied to study the existence of solutions for generalized quasi-vector equilibrium problems.
URI: http://hdl.handle.net/10397/27378
ISSN: 0925-5001
DOI: 10.1007/s10898-003-2683-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

96
Last Week
0
Last month
0
Citations as of Jun 22, 2017

WEB OF SCIENCETM
Citations

89
Last Week
1
Last month
2
Citations as of May 29, 2017

Page view(s)

36
Last Week
0
Last month
Checked on Jun 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.